Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Provera question...

my doc gave me provera on the 15th of this month and i been taking it everyday like i am suppose to, well still no period and everytime i take it i get really tired. anyone have this issue (he did a blood test to make sure i wasnt prego) i dont have any signs of my period at all! i got merina in the 2nd week in nov. had a regular period in dec and in jan i got it out because it had turned and was causing pain. i remember bleeding somewhat in the 2nd in jan. any advice? i will call my doc in march if i still hadnt started.

Answer Question
 
Anonymous

Asked by Anonymous at 5:15 PM on Feb. 21, 2011 in Babies (0-12 months)

Answers (1)
  • Typically you will not get your period until 7 to 10 days after stopping the provera. Provera is a synthetic of progesterone and can make you tired it is the same hormone that your body produces in mass quantity when preg. and the drop in the hormone should kick start your period.

    Graciesmom528

    Answer by Graciesmom528 at 10:26 PM on Feb. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN